On a property of ovals

Václav Medek

Časopis pro pěstování matematiky (1978)

  • Volume: 103, Issue: 3, page 297-302
  • ISSN: 0528-2195

How to cite


Medek, Václav. "Über eine Eigenschaft von Ovalen." Časopis pro pěstování matematiky 103.3 (1978): 297-302. <http://eudml.org/doc/21340>.

author = {Medek, Václav},
journal = {Časopis pro pěstování matematiky},
keywords = {Desarguesian Projective Plane; Ovals in Projective Plane},
language = {ger},
number = {3},
pages = {297-302},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Über eine Eigenschaft von Ovalen},
url = {http://eudml.org/doc/21340},
volume = {103},
year = {1978},

AU - Medek, Václav
TI - Über eine Eigenschaft von Ovalen
JO - Časopis pro pěstování matematiky
PY - 1978
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 103
IS - 3
SP - 297
EP - 302
LA - ger
KW - Desarguesian Projective Plane; Ovals in Projective Plane
UR - http://eudml.org/doc/21340
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.